# SDR AALA202106069021

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 24,608 hours, 10,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Binding
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR JAM FORWARD SERVICE DOOR. ADJUSTED GIRT BAR CLIP IAW AMM 25-66-01.
